# SDR ASAA2018071625395

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,766 hours, 12,840 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CAB TEMP CONTROL ERRATIC.  SET AUTO FULL COLD AND MAINTAINS 21 DEGREES C SUPPLY. THEN WENT UNCOMMANDED TO 45 DEGREES C FOR AWHILE, THEN EVENTUALLY RETURNED TO 21 DEGREES C, STABILIZED FOR 30 MIN AT 21 DEGREES C THEN WENT UNCOMMANDED TO 0 DEGREES C. GROUNDED - YES. ACCOMPLISHED FIM TASK 21-61, TASK 861 STEPS I, K (1)(3)(4) AND FOUND DEBRIS AT THE CONTROL CABIN ZONE TEMPERATURE SENSOR, FILTER, FAN AND DUCTING.  CLEANED DUST BLOCKAGE AND ACCOMPLISHED INITIAL EVAL. AND FOUND CONT CAB TEMP STABLE AT ALL SETTINGS, OPS. NORMAL. ACCOMPLISHED BITE TEST OF RIGHT PACK/ZONE TEMP CONTROLLER, M1443, NO FAULTS.  ACCOMPLISHED TEST OF THE TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE, TEST NORMAL.  REPAIR CONFIRMATION ACCOMPLISHED, SYSTEM OPS. NORMAL.
